Manuscripta Mathematica

, Volume 139, Issue 1–2, pp 49–70 | Cite as

Semistable abelian varieties with good reduction outside 15

Article

Abstract

We show that there are no non-zero semi-stable abelian varieties over \({{\bf Q}(\sqrt{5})}\) with good reduction outside 3 and we show that the only semi-stable abelian varieties over Q with good reduction outside 15 are, up to isogeny over Q, powers of the Jacobian of the modular curve X0(15).

Mathematics Subject Classification (2000)

11GXX 11R37 14KXX 14L15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abrashkin, V.A.: Good reduction of two-dimensional abelian varieties. Izv. Akad. Nauk SSSR, Ser. Mat. 40, 262–272, 460 (1976) (Russian)Google Scholar
  2. 2.
    Abrashkin V.A.: 2-Divisible groups over Z. Mat. Zametki 19, 717–726 (1976) (Russian)MathSciNetMATHGoogle Scholar
  3. 3.
    Abrashkin, V.A.: Galois moduli of period p group schemes over a ring of Witt vectors. Izv. Ak. Nauk SSSR, Ser. Mat. 51 (1987). English translation in Math. USSR Izvestiya 31, 1–46 (1988)Google Scholar
  4. 4.
    Birch, B., Kuyk, W. (eds): Modular Functions in One Variable IV. Lecture Notes in Mathematics, vol. 476. Springer, New York (1975)Google Scholar
  5. 5.
    Brumer A., Kramer K.: Non-existence of certain semistable abelian varieties. Manuscr. Math. 106, 291–304 (2001)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Dieulefait, L.: Remarks on Serre’s modularity conjecture. Manuscripta Math. doi:10.1007/s00229-011-0503-4
  7. 7.
    Faltings G.: Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Invent. Math. 73, 349–366 (1983)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Fontaine J.-M.: Il n’y a pas de variété abélienne sur Z. Invent. Math. 81, 515–538 (1985)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Grothendieck, A.: Modèles de Néron et monodromie, Exp IX in Groupes de monodromie en géométrie algébrique, SGA 7, Part I, Lecture Notes in Mathematics, vol. 288. Springer, New York (1971)Google Scholar
  10. 10.
    Odlyzko, A.M.: Unconditional bounds for discriminants. http://www.dtc.umn.edu/odlyzko/unpublished/discr.bound.table2 (1976). Accessed 2 Dec 2011
  11. 11.
    Schoof R.: Abelian varieties over cyclotomic fields with good reduction everywhere. Math. Ann. 325, 413–448 (2003)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Schoof R.: Abelian varieties over Q with bad reduction in one prime only. Compositio Math. 141, 847–868 (2005)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Tate J.T., Oort F.: Group schemes of prime order. Ann. Scient. École Norm. Sup. 3, 1–21 (1970)MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Dipartimento di Matematica2a Università di Roma “Tor Vergata”RomeItaly

Personalised recommendations